Pfizer Jab Sends Over 120 Kids To The Hospital With Adverse Reactions, Described As ‘Normal’
Over 120 students have been rushed to the hospital in the Vietnamese province of Thanh Hoa after they got the Pfizer-BioNTech jab. This has led officials in the province to discontinue this batch, yet they still have children take the shots from other Pfizer batches.
The Epoch Times reported that Thanh Hoa began giving the COVID-19 jabs to minors between the ages of 15 and 17 on November 30, and the provincial Center for Disease Control (CDC) has confirmed that over 120 of the teenagers had adverse responses to the shots, with 17 of them being severe. State media Vn Express reported that the teenagers began experiencing nausea, high fever, and breathing difficulties after getting the shots.
“We still have other batches, also Pfizer vaccines, so we will continue vaccinating the children,” said Thanh Hoa CDC director Luong Ngoc Truong, who confirmed that the Pfizer batch that the sick youths had been injected with has been discontinued.
Director of Ha Trung District General Hospital Vu Van Chinh tried to downplay the teenagers’ reaction to the shots as “normal” since children are more prone to these kinds of side effects from the jab. However, Vu Van Chinh noted that “those who have reactions or faint need to be separated, so no chain reaction occurs.” – READ MORE